# SDR UPS99830333

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, CAPTINS CLEARVIEW SIDE WINDOW ARCING.  REMOVED AND REPLACED CAPTAINS CLEARVIEW WINDOW IAW MM 56-10-03.  TEST ED PER 56-10-03.  SYSTEM OPS CK NORMAL.
